# SDR FDKA200610284

- Difficulty date: October 7, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N808LR
- Make and model: Dhav DHC8*
- Aircraft serial: 073
- Aircraft time: 44,946 hours, 55,872 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 9960 ICT-JFK (1542 PHX LCL).  AIRCRAFT HAD A LOSS OF NR 1 HYD QTY IN FLIGHT WITH HYD ISOLATION VALVE CAUTION LIGHT.  MX SERVICED NR 1 HYD SYSTEM, NO LEAKS NOTED.
